CaltechAUTHORS
  A Caltech Library Service

Schatten class conditions for functions of Schrödinger operators

Frank, Rupert L. and Pushnitski, Alexander (2019) Schatten class conditions for functions of Schrödinger operators. . (Unpublished) http://resolver.caltech.edu/CaltechAUTHORS:20190520-133945892

[img] PDF - Submitted Version
See Usage Policy.

245Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20190520-133945892

Abstract

We consider the difference f(H_1)−f(H_0), where H_0 = −Δ and H_1 = −Δ+V are the free and the perturbed Schrödinger operators in L^2(R^d), and V is a real-valued short range potential. We give a sharp sufficient condition for this difference to belong to a given Schatten class S_p, depending on the rate of decay of the potential and on the smoothness of f (stated in terms of the membership in a Besov class). In particular, for p > 1 we allow for some unbounded functions f.


Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription
http://arxiv.org/abs/1901.05789arXivDiscussion Paper
ORCID:
AuthorORCID
Frank, Rupert L.0000-0001-7973-4688
Record Number:CaltechAUTHORS:20190520-133945892
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20190520-133945892
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:95607
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:20 May 2019 20:54
Last Modified:20 May 2019 20:54

Repository Staff Only: item control page